# SDR YENA2022021700073

- Difficulty date: January 4, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N804JB
- Make and model: Airbus A320-232
- Aircraft serial: 05142
- Aircraft time: 34,595 hours, 11,347 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, PERFORM CONTROL DEPLOYMENT OF EMERGENCY ESCAPE SLIDE RAFT DOOR 842 DUE TO MISALIGNMENT OF REGULATOR VALVE ASSY OF THE INFLATION RESERVOIR AT PASSENGER CABIN.; REF AEROMAN WO 2021-345/1- NR 2021-555714. PERFORMED CONTROL DEPLOYMENT OF EMERGENCY ESCAPE SLIDE RAFT DOOR 842. INSTALLED SERVICEABLE ESCAPE SLIDE RAFT IAW AMM 25-62-44-400-803-A. PERFORMED OPS TEST OF THE EMERGENCY EXIT LIGHTS IAW AMM 33-51-00-710-001-A. OPS TEST O.K.
